[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.146.176.30. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
June 1998

Interaction Between Acetazolamide and Cyclosporine

Arch Ophthalmol. 1998;116(6):832-833. doi:

Cyclosporine has been used for the treatment of organ transplantation, autoimmune diseases, and uveitis. Because patients with uveitis may have an increase in intraocular pressure, systemic acetazolamide is used concomitantly with cyclosporine treatment. Previous animal studies have shown that concomitant administration of cyclosporine with acetazolamide caused a delay in the clearance of cyclosporine and a marked increase in the blood levels of cyclosporine.1 The main objective of this letter is to report the effects of the coadministration of acetazolamide with cyclosporine among 3 patients.

First Page Preview View Large
First page PDF preview
First page PDF preview
×